# SDR AALA2009032100629

- Difficulty date: March 21, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  RIGHT HAND AFT LEFT SIDE OF OVERWING EXIT PLACARD DAMAGED. INSTALLED SERVICEABLE EXIT PLACARD.
